X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (275) 275
mathematics, applied (138) 138
physics, mathematical (84) 84
dynamical systems (83) 83
mathematics - dynamical systems (76) 76
mathematics, general (69) 69
anosov-flows (63) 63
manifolds (48) 48
diffeomorphisms (43) 43
anosov (42) 42
decay (37) 37
systems (37) 37
analysis (36) 36
dynamical-systems (36) 36
physics (36) 36
geometry (35) 35
mathematics - geometric topology (32) 32
geometric topology (30) 30
anosov diffeomorphisms (29) 29
pseudo-anosov (29) 29
theoretical, mathematical and computational physics (29) 29
anosov flow (27) 27
anosov maps (27) 27
anosov diffeomorphism (26) 26
entropy (26) 26
quantum physics (26) 26
mathematical physics (25) 25
foliations (24) 24
applications of mathematics (22) 22
orbits (22) 22
automorphisms (21) 21
differential geometry (21) 21
surfaces (20) 20
topology (20) 20
group theory (19) 19
operators (19) 19
[ math.math-ds ] mathematics [math]/dynamical systems [math.ds] (17) 17
dynamics (17) 17
research (17) 17
rigidity (17) 17
mathematical analysis (16) 16
mechanics (16) 16
nonlinear sciences - chaotic dynamics (16) 16
sets (16) 16
3-manifolds (15) 15
curvature (15) 15
dynamical systems and ergodic theory (15) 15
geodesic-flows (15) 15
ergodic processes (14) 14
expanding maps (14) 14
hyperbolicity (14) 14
mathematical and computational physics (14) 14
mathematical research (14) 14
spaces (14) 14
stability (14) 14
contact anosov-flows (13) 13
group theory and generalizations (13) 13
mapping class group (13) 13
anosov flows (12) 12
classical and quantum gravitation, relativity theory (12) 12
flows (12) 12
riemann manifold (12) 12
riemann surfaces (12) 12
spectrum (12) 12
statistical properties (12) 12
theorem (12) 12
37d20 (11) 11
algebra (11) 11
anosov systems (11) 11
chaotic dynamics (11) 11
hyperbolic systems (11) 11
lyapunov exponents (11) 11
mathematical theorems (11) 11
nonlinear sciences (11) 11
statistical physics, dynamical systems and complexity (11) 11
symplectic geometry (11) 11
theorems (11) 11
torus (11) 11
axiom (10) 10
axioms (10) 10
chaos (10) 10
invariants (10) 10
negative curvature (10) 10
physics, multidisciplinary (10) 10
regularity (10) 10
srb measures (10) 10
topological manifolds (10) 10
transfer operator (10) 10
transformations (10) 10
conditionally invariant-measures (9) 9
eigenvalues (9) 9
functional analysis (9) 9
hyperbolic flows (9) 9
invariant-measures (9) 9
large deviations (9) 9
mappings (9) 9
partial differential equations (9) 9
statistical physics (9) 9
[ math.math-mp ] mathematics [math]/mathematical physics [math-ph] (8) 8
dilatation (8) 8
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Regular and Chaotic Dynamics, ISSN 1560-3547, 11/2018, Volume 23, Issue 6, pp. 685 - 694
We give a new proof of the existence of compact surfaces embedded in ℝ3 with Anosov geodesic flows. This proof starts with a noncompact model surface whose... 
embedded surfaces | cone fields | Anosov flow | 37D40 | 37D20 | Mathematics | 53D25 | Dynamical Systems and Ergodic Theory | geodesic flow | MATHEMATICS, APPLIED | MECHANICS | PHYSICS, MATHEMATICAL | Mathematical research | Mathematics - Dynamical Systems
Journal Article
Nonlinearity, ISSN 1361-6544, 2008, Volume 21, Issue 4, pp. 677 - 711
...) coincides with the resummation proposed (Baladi 2007) of the (a priori divergent) series Sigma(infinity)(n=0) integral X(y)partial derivative(y)(phi circle f(n)) (y) d mu(0)(y) given by Ruelle's conjecture... 
ANALYTICITY | MATHEMATICS, APPLIED | ANOSOV | DYNAMICAL-SYSTEMS | DIFFERENTIABILITY | PHYSICS, MATHEMATICAL | FLUCTUATION-DISSIPATION THEOREM | SRB STATES | Mathematics - Dynamical Systems
Journal Article
Nonlinearity, ISSN 1361-6544, 2009, Volume 22, Issue 4, pp. 855 - 870
The classical theory of linear response applies to statistical mechanics close to equilibrium. Away from equilibrium, one may describe the microscopic time... 
DIFFEOMORPHISMS | ANALYTICITY | STATISTICAL-MECHANICS | MATHEMATICS, APPLIED | ANOSOV | FAMILIES | SUSCEPTIBILITY | CAUSALITY | PHYSICS, MATHEMATICAL | AXIOM | METRIC ENTROPY | SRB STATES | Physics - Chaotic Dynamics
Journal Article
Ergodic theory and dynamical systems, ISSN 0143-3857, 12/2015, Volume 35, Issue 8, pp. 2669 - 2688
Journal Article
Ergodic theory and dynamical systems, ISSN 0143-3857, 02/2010, Volume 30, Issue 1, pp. 1 - 20
...) and using spaces of bounded p-variation. The first new proof gives differentiability of higher order of ∫ ψ dμ... 
ANALYTICITY | MATHEMATICS | MATHEMATICS, APPLIED | GEODESIC-FLOWS | ANOSOV | DYNAMICAL-SYSTEMS | DIFFERENTIABILITY | COLLET-ECKMANN MAPS | POINTS | ENTROPY | Topological manifolds | Theoretical mathematics | Proof theory
Journal Article
Communications in mathematical physics, ISSN 0010-3616, 2012, Volume 314, Issue 3, pp. 689 - 773
Journal Article
2004, ISBN 9783540401216, 139
Book
Nonlinearity, ISSN 0951-7715, 06/2008, Volume 21, Issue 6, pp. T81 - T90
Recent results and open problems about the differentiability (or lack thereof) of SRB measures as functions of the dynamics are discussed in this paper. 
UNIMODAL MAPS | MATHEMATICS, APPLIED | ANOSOV | DECAY | DYNAMICAL-SYSTEMS | DIFFERENTIABILITY | SPACES | PHYSICS, MATHEMATICAL | SRB STATES
Journal Article
Discrete and Continuous Dynamical Systems- Series A, ISSN 1078-0947, 11/2016, Volume 36, Issue 11, pp. 6413 - 6451
For a C-2 Axiom A flow phi(t) : M -> M on a Riemannian manifold M and a basic set A for phi(t) we consider the Ruelle transfer operator Lf-s tau+z9, where f... 
Zeta function | Axiom A flow | Basic set | Periods counting function | Ruelle transfer operator | ANOSOV-FLOWS | MATHEMATICS | basic set | PERIODIC-ORBITS | MATHEMATICS, APPLIED | ZETA-FUNCTIONS | DECAY | zeta function | periods counting function | AXIOM
Journal Article
Nonlinearity, ISSN 0951-7715, 03/2011, Volume 24, Issue 3, pp. 699 - 763
Journal Article
Communications in Mathematical Physics, ISSN 0010-3616, 3/2012, Volume 310, Issue 3, pp. 675 - 704
For hyperbolic flows over basic sets we study the asymptotic of the number of closed trajectories γ with periods T γ lying in exponentially shrinking intervals... 
Quantum Physics | Statistical Physics, Dynamical Systems and Complexity | Mathematical Physics | Classical and Quantum Gravitation, Relativity Theory | Theoretical, Mathematical and Computational Physics | Physics | ANOSOV-FLOWS | ERROR TERMS | HYPERBOLIC FLOWS | DECAY | FOLIATIONS | ORBITS | PHYSICS, MATHEMATICAL | AXIOM | OPEN BILLIARD FLOWS | SYMBOLIC DYNAMICS
Journal Article
Physical Review E - Statistical, Nonlinear, and Soft Matter Physics, ISSN 1539-3755, 08/2012, Volume 86, Issue 2, p. 026206
The local density of states (LDOS) is a distribution that characterizes the effects of perturbations on quantum systems. Recently, a semiclassical theory was... 
DECOHERENCE | STATES | CHARACTERISTIC VECTORS | DECAY | PHYSICS, FLUIDS & PLASMAS | INFINITE DIMENSIONS | BORDERED MATRICES | SYSTEMS | ANOSOV MAPS | PHYSICS, MATHEMATICAL | ATOM | Quantum Theory | Algorithms | Fourier Analysis | Computer Simulation | Models, Statistical | Nonlinear Dynamics | Physics - methods | Physics - Chaotic Dynamics
Journal Article
Acta Mathematica Sinica, English Series, ISSN 1439-8516, 7/2015, Volume 31, Issue 7, pp. 1113 - 1122
Let AC D (M,SL(d,ℝ)) denote the pairs (f,A) so that f ∈ A ⊂ Diff1(M) is a C 1-Anosov transitive diffeomorphisms and A is an SL(d,ℝ... 
topological conjugacy | Linear cocycles | 37A20 | Lyapunov exponents | Mathematics, general | Mathematics | 37D25 | maximal entropy measures | 37F15 | Anosov diffeomorphisms | MATHEMATICS | ZERO LYAPUNOV EXPONENTS | MATHEMATICS, APPLIED | INVARIANTS | SYSTEMS | SMOOTH CONJUGACY | Studies | Mathematical analysis | Entropy | Topology | Dynamics | Fibers
Journal Article
Regular and Chaotic Dynamics, ISSN 1560-3547, 11/2017, Volume 22, Issue 6, pp. 650 - 676
Journal Article
Ergodic theory and dynamical systems, ISSN 0143-3857, 02/2015, Volume 35, Issue 1, pp. 249 - 273
We prove a sharp large deviation principle concerning intervals shrinking with sub-exponential speed for certain models involving the Poincaré map related to a... 
ANOSOV-FLOWS | MATHEMATICS | MATHEMATICS, APPLIED | DECAY | MAPS | FOLIATIONS | DYNAMIC-SYSTEMS | TRAJECTORIES | SPECTRA | OPERATORS | AXIOM | OPEN BILLIARD FLOWS | Dynamical systems | Intervals | Axioms | Markov models | Deviation | Regularity | Hyperbolic systems | Ergodic processes | Dynamical Systems | Mathematics | Mathematical Physics | Physics
Journal Article
Geometriae Dedicata, ISSN 0046-5755, 8/2016, Volume 183, Issue 1, pp. 181 - 194
In this paper we consider a diffeomorphism f of a compact manifold $$\mathcal {M}$$ M which contracts an invariant foliation W with smooth leaves. If the... 
Geometry | Homogeneous structure | Contracting foliation | 37D30 | Normal form | 37D10 | 34C20 | Narrow band spectrum | Mathematics | Polynomial map | MATHEMATICS | SYSTEMS | AUTOMORPHISMS | ANOSOV Z(K) ACTIONS | GLOBAL RIGIDITY | LOCAL RIGIDITY
Journal Article
Journal of Modern Dynamics, ISSN 1930-5311, 2017, Volume 11, pp. 341 - 368
Let f be a measure-preserving transformation of a Lebesgue space (X, mu) and let F be its extension to a bundle E = X x R-m by smooth fiber maps F-x : E-x -> E... 
Homogeneous structure | Contracting foliation | Non-uniform hyperbolicity | Polynomial map | Lyapunov exponents | Normal form | MATHEMATICS | MATHEMATICS, APPLIED | contracting foliation | polynomial map | homogeneous structure | ANOSOV | non-uniform hyperbolicity | FOLIATIONS | Lya-punov exponents | GLOBAL RIGIDITY | LOCAL RIGIDITY
Journal Article
Stochastics and Dynamics, ISSN 0219-4937, 04/2018, Volume 18, Issue 2
...) over tilde the corresponding transfer operator. We prove the Dolgopyat inequality for the twisted operator (L) over tilde (s)(v) = (L) over tilde (s) (e(s phi) v... 
Semiflow | Mixing rate | Bounded variation | Dolgopyat inequality | bounded variation | ANOSOV-FLOWS | INDIFFERENT FIXED-POINTS | INTERVAL MAPS | EXPONENTIAL DECAY | semiflow | STATISTICS & PROBABILITY | mixing rate
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.